# SDR AALA201907299010

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 10,415 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT CABIN CIRCUIT BREAKER ON OVERHEAD PANEL TRIPPED IN FLIGHT. MAINTENANCE REPLACED POWER SUPPLY UNIT PER AMM 33-51-38-000-001-A.
